Feet cold and blue. Side effect of Adderall

Home Welcome to the ADDitude Forums For Adults Feet cold and blue. Side effect of Adderall

Viewing 7 reply threads
  • Author
    Posts
    • #86544

      Hey fellow strugglers. I’ve been taking Addetall XR for about a year now. Recently I’ve noticed my toes/feet being discolored and cold. I went to the doctor and she’s very concerned that I have vascular problems. I work in the prosthetic industry so this scares me to death. I take several medications but right off the bat I thought about the effects of Adderall and researched it. Sure enough “construction of the blood vessels” is listed.

      Has anyone else dealt with this? She has me scheduled for bilateral ultra sounds to check blood blow. Although I need the medicine, I need my legs more. I’m not sure if the Adderal is intensifying an underlying problem or causing one.

      Any suggestions?

    • #86589
      JBoom
      Participant

      Yes, vasoconstriction is a known side effect of amphetamines. I’m a bit puzzled that you’ve already talked with your doctor about it, yet still need to come ask a bunch of amateurs about it. Your doctor should do more than express concern, she should provide a treatment plan. Is there something I’m missing about this situation? Given that it’s a known side effect risk, there must be strategies to deal with it in some way or another.

    • #86597

      Forgive me but I thought this was a discussion board. My doctor ordered test but there was no mention of what could be causing it. I did some research myself, which is why I asked if anyone had been through this particular issue. I’d appreciate replies that are helpful, not sarcastic. Have a great day.

      • #86614
        JBoom
        Participant

        Sorry if you didn’t like my response, but no sarcasm was intended. Inflection doesn’t translate well in writing.

    • #86615

      My lack of acknowledging that my doctor didn’t discuss the connection between Adderall and my symptoms left room for people to think otherwise. I plan to discuss this with her as soon as the results of the test are in. I was wondering if anyone else had experience with this and what route they were directed to take.
      I am curious if the medicine is bringing out an underlying problem I have, causing a problem or if it’s throwing false alarms to something that’s not an issue. I guess I’ll find out in about 3 hours.

    • #86686
      Tim1408
      Participant

      I take dexadrine and and had noticed the same thing. since I’ve started taking cbd oil I don’t have the same problems

    • #110306
      ADD1212
      Participant

      Hi There ,
      My son 17 year old son developed this severe side affect of Adderal. He was tested for other autoimmune disease however was negative . At this point he cannot take any stimulants . He is ADD and really needs his medication . Did u come up with an alternate plan for your medication ?

    • #122663
      User90210
      Participant

      Hi, I understand I’m a little late to the discussion, but I thought I would bring a little insight into this since it was left unsolved. First, let me say I’m not a doctor just someone who takes Adderall aswell.
      All stimulants have this effect some people react a little different to it, and a lot has to do with your dosage. As for me, I notice my hands more then my feet getting cold (my feet also get cold). What you can do is take vitamins and supplements (as you should be doing anyway because Adderall and these other stimulants deplete those from your body if you’re not maintaining a healthy diet while on Adderall) L-Arginine is great because it supports blood flow & vascular function. Fish oil is also really good it helps with multiple different things one being your heart supplying that blood flow. People have also found that magnesium and zinc help really well. But just like anything consult with your doctor to see what they think.

    • #122782
      Skypark962
      Participant

      Have you tried the brand name adderall to see if you have the same problem. I have been experiencing severe side effects from the manufacturer Prasco Adderall XR 10 and I’ve spent half my life taking stimulants. Although it says its a “side effect” that doesn’t mean we should all just accept it as normal, it may just be that generic is CRAP.

Viewing 7 reply threads

You must be logged in to reply to this topic.